# SDR CA050223008

- Difficulty date: February 10, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 7,876 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: V6007DV5
- Part serial: 372076
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED DECREASING OIL PRESSURE APPROX 8 MINUTES FROM DESTINATION.  UNEVENTFUL LANDING WAS CARRIED OUT. OIL PRESSURE DID NOT DROP BELOW 60 PSI, BUT OIL LEVEL IN TANK WAS BELOW BOTTOM OF DIPSTICK. APPROXIMATELY 3 TO 3.5 GALLONS OF OIL LOST IN UNDER 10 MINUTES.  UNIT WAS RETURNED TO SUPPLIER FOR INSPECTION AND REPORT.  UNIT WAS EXCHANGED UNDER WARRANTY DUE TO ONLY 108.0 HOURS TIS SINCE OVERHAUL.
